shim
shim signature
shim
shim


   ARINAC TABLET

   ARINAC FORTE

   ARINAC SUSPENSION








































 







.
ARINAC TABLET

Ingredient(s): Each tablet contains :
Ibuprofen : 200 mg
Pseudoephedrine HCl : 30 mg
Indications: Arinac is indicated for relief of the symptoms of cold and flu, including
  • Aches and pain
  • Headache
  • Fever
  • Sore throat
  • Runny or blocked nose and sinusis

Pack Size:     10x10s in carton

Top of Page

 







.
ARINAC FORTE

Ingredient(s): Each tablet contains:
Ibuprofen : 400 mg
Pseudoephedrine HCl : 60 mg
Indications: Arinac is indicated for relief of the symptoms of cold and flu, including
  • Aches and pain
  • Headache
  • Fever
  • Sore throat
  • Runny or blocked nose and sinusis

Pack Size:     10x10s in carton

Top of Page

 







.
ARINAC SUSPENSION

Ingredient(s): Each 5ml contains:
Ibuprofen : 100 mg
Pseudoephedrine HCl : 15 mg
In a banana-pineapple flavoured syrupy base
Indications:Arinac is indicated for relief of the symptoms of cold and flu, including
  • Aches and pain
  • Headache
  • Fever
  • Sore throat
  • Runny or blocked nose and sinusis

Pack Size:     90ml in bottle

Top of Page






shim
shim
shim Unless otherwise specified, all product names appearing in this Internet site are trademarks owned by or licensed to Abbott Laboratories, its subsidiaries or affiliates. No use of any Abbott trademark, trade name, or trade dress in this site may be made without the prior written authorization of Abbott Laboratories, except to identify the product or services of the company.